# SDR DALA2024061005937

- Difficulty date: June 9, 2024
- Submitted: June 10, 2024
- Operation: Air carrier
- Aircraft: N396DA
- Make and model: Boeing 737832
- Aircraft serial: 30378
- Aircraft time: 66,459 hours, 31,158 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: UNKNOWN
- Condition: Dented
- Location: Nr 7 Slat
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0385898) DENT ON SLAT #7 UPPER SURFACE LOCATED 33" FROM I/B SIDE AND 1.5" FROM T/E. REPAIRED DENT ON #7 SLAT UPPER SURFACE LOCATED 33" FROM I/B EDGE AND 1.5 FROM T/E PER B737 SRM 51-70-10-2R-4.
